Coefficient inequalities and inclusion relations for some families of analytic and multivalent functions
Özet
By means of the derivative operator of order m (m is an element of N-0), we introduce and investigate two new subclasses of p-valently analytic functions of complex order. The various results obtained here for each of these two function classes include coefficient inequalities and inclusion relationships involving the (n, delta)-neighborhood of p-valently analytic functions. Relevant connections with some other recent investigations are also pointed out. (c) 2006 Elsevier Ltd. All rights reserved.
Anahtar kelimeler
Atıf için künye
Srivastava, H. M., & Orhan, H. (2007). Coefficient inequalities and inclusion relations for some families of analytic and multivalent functions. APPLIED MATHEMATICS LETTERS, 20(6), 686–691. https://doi.org/10.1016/j.aml.2006.07.009
BibTeX
@article{srivastava2007-73048,
author = {Srivastava, H. M. and Orhan, Halit},
title = {Coefficient inequalities and inclusion relations for some families of analytic and multivalent functions},
journal = {APPLIED MATHEMATICS LETTERS},
year = {2007},
volume = {20},
number = {6},
pages = {686--691},
issn = {0893-9659},
doi = {10.1016/j.aml.2006.07.009},
url = {https://akademik.atauni.edu.tr/yayinlar/73048-coefficient-inequalities-and-inclusion-relations-for-some-families-of-analytic}
}